# SDR AALA201709149031

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 51,909 hours, 29,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337061320400
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATED FOUND ON THE LEFT KEEL BEAM MAIN LANDING GEAR DOOR ACTUATOR FITTING ON AFT VERTICAL ATTACH FLANGE BETWEEN UPPER TWO FASTENERS AND AT RADIUS. REPLACED ACTUATOR FITTING IAW EA 273213.
